# SDR ASAA2016092818376

- Difficulty date: September 28, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A124512
- Condition: Gouged
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT FRAME GOUGED AT BS 727I BETWEEN STRINGERS 24-25R.  ACFT GROUNDED.   REPAIRED THE FRAME IAW HAECO REO-G20331 REV B AND ASA EA 900-53EA-17866.
